• 1
  • 1
  • 6
  • 5
  • 6
  • 3
  • 4

“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 12984
School of Mathematics
  Title:   Existence of three anti-periodic solutions for second-order impulsive differential inclusions with two parameters
  Author(s):  Sh. Heidarkhani (Joint with G. A. Afrouzi and A. Hadjian)
  Status:   Published
  Journal: Discuss. Math. Differ. Incl. Control Optim.
  Vol.:  33
  Year:  2013
  Pages:   115-133
  Supported by:  IPM
  Abstract:


Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right